Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On approximation to an analytic function by polynomials


Author: O. J. Farrell
Journal: Bull. Amer. Math. Soc. 40 (1934), 908-914
This work is cited by: Bull. Amer. Math. Soc., Volume 41, Number 10 (1935), 707--711
MathSciNet review: 1562998
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1934-06002-6
PII: S 0002-9904(1934)06002-6